American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 104 found      Go to page: 1 2 3 4

[31] Michael Freeman. Uniform approximation on a real-analytic manifold . Trans. Amer. Math. Soc. 143 (1969) 545-553. MR 0248525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Herbert Kamowitz and Stephen Scheinberg. Derivations and automorphisms of $L\sp{1}\,(0,\,1)$ . Trans. Amer. Math. Soc. 135 (1969) 415-427. MR 0233210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. J. Sidney and E. L. Stout. A note on interpolation . Proc. Amer. Math. Soc. 19 (1968) 380-382. MR 0223897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. Z. Spicer. Semisimplicity of group algebras of vector-valued functions . Proc. Amer. Math. Soc. 19 (1968) 573-577. MR 0226412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mark Mandelker. Prime ideal structure of rings of bounded continuous functions . Proc. Amer. Math. Soc. 19 (1968) 1432-1438. MR 0231206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stephen Fisher. Norm-compact sets of representing measures . Proc. Amer. Math. Soc. 19 (1968) 1063-1068. MR 0233208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Barnett W. Glickfeld. The Riemann sphere of a commutative Banach algebra . Trans. Amer. Math. Soc. 134 (1968) 1-28. MR 0227776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Paul A. Fuhrmann. On the corona theorem and its application to spectral problems in Hilbert space . Trans. Amer. Math. Soc. 132 (1968) 55-66. MR 0222701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. J. Sidney. Point derivations in certain sup-norm algebras . Trans. Amer. Math. Soc. 131 (1968) 119-127. MR 0221292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] S. J. Sidney. Properties of the sequence of closed powers of a maximal ideal in a sup-norm algebra . Trans. Amer. Math. Soc. 131 (1968) 128-148. MR 0222651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. L. Gulick. The minimal boundary of $C(X)$ . Trans. Amer. Math. Soc. 131 (1968) 303-314. MR 0221289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Robert E. Mullins. The essential set of function algebras . Proc. Amer. Math. Soc. 18 (1967) 271-273. MR 0206747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] John Rainwater. A remark on regular Banach algebras . Proc. Amer. Math. Soc. 18 (1967) 255-256. MR 0208413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Robert Sine. On a paper of Phelps . Proc. Amer. Math. Soc. 18 (1967) 484-486. MR 0211270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Donald R. Wilken. Lebesgue measure of parts for $R(X)$ . Proc. Amer. Math. Soc. 18 (1967) 508-512. MR 0216297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Samuel Merrill. Analytic embedding and mean square approximation . Proc. Amer. Math. Soc. 18 (1967) 836-842. MR 0218901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. Pełczyński. Some linear topological properties of separable function algebras . Proc. Amer. Math. Soc. 18 (1967) 652-660. MR 0213883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. C. Sine. On convex combinations of Blaschke products . Proc. Amer. Math. Soc. 18 (1967) 571-572. MR 0211271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] H. S. Bear and Max L. Weiss. An intrinsic metric for parts . Proc. Amer. Math. Soc. 18 (1967) 812-817. MR 0215043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Donald Sarason. Generalized interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 127 (1967) 179-203. MR 0208383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] D. R. Wilken. Maximal ideal spaces and $A$-convexity . Proc. Amer. Math. Soc. 17 (1966) 1357-1362. MR 0203525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] David T. Brown. A class of Banach algebras with a unique norm topology . Proc. Amer. Math. Soc. 17 (1966) 1429-1434. MR 0205103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Michael Voichick. Extreme points of bounded analytic functions on infinitely connected regions . Proc. Amer. Math. Soc. 17 (1966) 1366-1369. MR 0199738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] T. W. Gamelin. $H\sp{p}$ spaces and extremal functions in $H\sp{1}$ . Trans. Amer. Math. Soc. 124 (1966) 158-167. MR 0213877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Parfeny P. Saworotnow. Discrete complemented algebra . Proc. Amer. Math. Soc. 17 (1966) 499-501. MR 0194918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] J. F. Rennison. A note on the extension of associative products . Proc. Amer. Math. Soc. 17 (1966) 1375-1377. MR 0201995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] C. E. Rickart. The maximal ideal space of functions locally approximable in a function algebra . Proc. Amer. Math. Soc. 17 (1966) 1320-1326. MR 0201999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Harvey A. Smith. Tensor products of locally convex algebras . Proc. Amer. Math. Soc. 17 (1966) 124-132. MR 0188818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Joseph Lewittes. A note on parts and hyperbolic geometry . Proc. Amer. Math. Soc. 17 (1966) 1087-1090. MR 0199737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. E. Edwards. Uniform approximation on noncompact spaces . Trans. Amer. Math. Soc. 122 (1966) 249-276. MR 0196472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 104 found      Go to page: 1 2 3 4